Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES GMBH; BIT, DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES GMBH; BIT, DRILL
Model Number
03.133.104
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Drillbit broke during patient's procedure.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
BIT, DRILL
Manufacturer
(Section D)
SYNTHES GMBH
1302 wrights lane e
west chester PA 19380
MDR Report Key
19201770
Report Number
19201770
Device Sequence Number
8107256
Product Code
HTW
UDI-Device Identifier
10886982269638
UDI-Public
(01)10886982269638
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/29/2024
Report Date
(Section F)
01/29/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
03.133.104
Device Catalogue Number
03133104
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/29/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
83 YR
Patient Sex
Male
Patient Weight
98 KG
Date Report Sent to FDA
01/29/2024